A note on the isoperimetric inequality

Research output: Contribution to journalArticle

4 Scopus citations

Abstract

We show that the sharp integral form on the isoperimetric inequality holds for those orientation-preserving mappings f ∈ Wloc n2/n+1 (Ω, ℝn whose Jacobians obey the rule of integration by parts.

Original languageEnglish (US)
Pages (from-to)3821-3825
Number of pages5
JournalProceedings of the American Mathematical Society
Volume131
Issue number12
DOIs
StatePublished - Dec 1 2003
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'A note on the isoperimetric inequality'. Together they form a unique fingerprint.

  • Cite this